Has anyone had hair loss with Arava?

I’m going to reach out to my rheumatologist but I wanted to stop here too. I have been taking Arava since November 1, 2017 because MTX didn’t seem to be helping me. I’m feeling good but in the last month until I started experiencing lots of hair loss. Can anyone share their Arava and/or hair loss experience with me? It is really starting to affect me emotionally because my hair has always been my identity. And I’m getting a little worried. Thanks!


Community Answers
  • Richard Faust moderator
    7 months ago

    Hi niser67. Sorry you are experiencing hair loss issues. It is understandable that when dealing with a chronic condition like RA, the last thing you want is your treatment to also create a visible impact. As noted in this over view of Arava from our editorial team, hair loss is a potential side effect: https://rheumatoidarthritis.net/treatment/arava/. Your doctor may be able to suggest some side effect mitigation ideas. Hopefully, some others in the community can share their Arava experiences. Best, Richard (RheumatoidArthritis.net Team)

  • Share Your Answer

    Poll